X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (11618) 11618
Publication (498) 498
Conference Proceeding (313) 313
Book Chapter (58) 58
Dissertation (50) 50
Paper (10) 10
Book / eBook (5) 5
Reference (3) 3
Magazine Article (2) 2
Book Review (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (5702) 5702
mathematics (4623) 4623
periodic-solutions (3089) 3089
periodic solution (2999) 2999
periodic solutions (2483) 2483
existence (2121) 2121
stability (1945) 1945
analysis (1736) 1736
differential equations (1218) 1218
mathematical models (1196) 1196
mathematical analysis (1149) 1149
systems (990) 990
delay (917) 917
mechanics (843) 843
dynamics (829) 829
neural networks (810) 810
applied mathematics (797) 797
mathematics, interdisciplinary applications (783) 783
physics, mathematical (769) 769
physics, multidisciplinary (754) 754
mathematics, general (750) 750
equations (728) 728
differential-equations (633) 633
nonlinearity (580) 580
computer simulation (577) 577
ordinary differential equations (568) 568
partial differential equations (554) 554
model (535) 535
system (509) 509
global exponential stability (503) 503
hopf bifurcation (495) 495
exponential stability (493) 493
bifurcation (476) 476
models (451) 451
theorems (428) 428
permanence (416) 416
coincidence degree (394) 394
positive periodic solution (391) 391
almost periodic solution (387) 387
asymptotic stability (382) 382
uniqueness (381) 381
difference equations (372) 372
difference and functional equations (369) 369
global attractivity (363) 363
global stability (353) 353
computer science, artificial intelligence (352) 352
applications of mathematics (348) 348
dynamical systems (346) 346
studies (340) 340
boundary-value-problems (334) 334
orbits (333) 333
bifurcations (326) 326
multidisciplinary sciences (325) 325
quasi-periodic solutions (321) 321
existence theorems (317) 317
research (305) 305
time-varying delays (305) 305
predator-prey system (303) 303
engineering, mechanical (294) 294
34c25 (293) 293
modelling and simulation (281) 281
chaos (277) 277
asymptotic properties (275) 275
physics (273) 273
computer science, interdisciplinary applications (270) 270
periodic-solution (270) 270
algebra and number theory (266) 266
time delay (266) 266
distributed delays (263) 263
usage (261) 261
hamiltonian-systems (260) 260
delays (259) 259
convergence (256) 256
criteria (254) 254
engineering (252) 252
functional analysis (249) 249
boundary value problems (242) 242
computational mathematics (241) 241
solitons (236) 236
functional-differential equations (232) 232
stability analysis (229) 229
computer science (225) 225
multiplicity (225) 225
article subject (223) 223
almost-periodic solutions (217) 217
global asymptotic stability (217) 217
impulses (215) 215
mathematical & computational biology (214) 214
mechanical engineering (212) 212
oscillations (211) 211
engineering, multidisciplinary (209) 209
resonance (208) 208
computation (206) 206
algorithms (204) 204
behavior (204) 204
numerical analysis (203) 203
nonlinear dynamics (202) 202
evolution-equations (201) 201
p-laplacian (200) 200
discrete (196) 196
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (11770) 11770
Chinese (100) 100
Japanese (62) 62
French (13) 13
German (7) 7
Russian (5) 5
Portuguese (4) 4
Korean (2) 2
Lithuanian (2) 2
Czech (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Applied Mathematics and Computation, ISSN 0096-3003, 2012, Volume 218, Issue 11, pp. 6291 - 6296
We describe the behavior of well-defined solutions of the difference equation where , parameters , and the initial values , … , are real numbers. These... 
Difference equation | Periodic solutions | Explicit solution
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 05/2018, Volume 264, Issue 9, pp. 5527 - 5540
This paper is concerned with the periodic solutions for the one dimensional nonlinear wave equation with either constant or variable coefficients. The constant... 
Wave equation | Periodic solutions | Existence
Journal Article
Automatica, ISSN 0005-1098, 2018, Volume 91
To understand the sophisticated control mechanisms of the human's endocrine system is a challenging task that is a crucial step towards precise medical... 
Stability | Periodic solutions | Biomedical systems | Oscillations
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 01/2014, Volume 256, Issue 2, pp. 531 - 557
We introduce a variational approach which can be applied to a large class of nonlinear elliptical equations. Assume that and are differentiable convex... 
MATHEMATICS | PERIODIC-SOLUTIONS
Journal Article
JOURNAL OF CONVEX ANALYSIS, ISSN 0944-6532, 2017, Volume 24, Issue 2, pp. 365 - 381
The objective of this paper is to establish new variational principles for symmetric boundary value problems. Let V be a Banach space and V* its topological... 
MATHEMATICS | PARABOLIC EQUATIONS | PERIODIC-SOLUTIONS
Journal Article
Izvestiya Mathematics, ISSN 1064-5632, 2018, Volume 82, Issue 6, pp. 3 - 36
This paper is devoted to a new type of sufficient conditions for the existence of periodic solutions of ordinary differential equations and functional... 
MATHEMATICS | periodic solutions | differential equations
Journal Article
Comptes rendus - Mathématique, ISSN 1631-073X, 07/2014, Volume 352, Issue 7-8, pp. 603 - 607
We prove the existence and stability of Cantor families of quasi-periodic, small-amplitude solutions of autonomous Hamiltonian perturbations of KdV. Nous... 
MATHEMATICS | PERIODIC-SOLUTIONS | PERTURBATIONS | EQUATION
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 03/2020, Volume 192, p. 111668
In this paper, we prove a new fixed point theorem for the coupling of twist conditions and Poincaré–Bohl type conditions, as its applications we prove the... 
Nonconservative | Fixed point theorem | Coupled system | Periodic solutions | Topological degree
Journal Article
Physica D: Nonlinear Phenomena, ISSN 0167-2789, 08/2019, Volume 395, pp. 15 - 23
Conformally symplectic systems include mechanical systems with a friction proportional to the velocity. Geometrically, these systems transform a symplectic... 
Bifurcation | Dissipative systems | Quasi-periodic solutions | Invariant manifolds
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 04/2019, Volume 346, pp. 753 - 766
In this paper, we provide supplementation of the theory of periodic solutions for a class of nonlinear diffusion equations with  > 0,  > 0. By using a new... 
Periodic solutions | Nonlinear diffusion equations | Existence | MATHEMATICS, APPLIED | POSITIVE SOLUTIONS
Journal Article
Communications in Nonlinear Science and Numerical Simulation, ISSN 1007-5704, 04/2020, Volume 83, p. 105105
We take into account the Coulomb -body problem with . One of the particles has positive charge  > 0, and the remaining have all the same negative charge  < 0.... 
Choreographies | Coulomb potential | N-body problem | Periodic solutions
Journal Article
Ergodic Theory and Dynamical Systems, ISSN 0143-3857, 09/2018, Volume 38, Issue 6, pp. 2086 - 2107
We study the bifurcations of fixed points of Hamiltonian maps and symplectic diffeomorphisms. We are particularly interested in the bifurcations where the... 
MATHEMATICS | PERIODIC-SOLUTIONS | MATHEMATICS, APPLIED | Bifurcations
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 10/2019
Journal Article
Nonlinear Analysis, Theory, Methods and Applications, ISSN 0362-546X, 2019
We obtain some existence theorems for periodic solutions to several linear and nonlinear equations involving fractional Laplacian. We also prove that the lower... 
Bifurcation | Fractional Laplacian | Periodic solutions | Modica-type inequalities | Hamiltonian identity
Journal Article
Journal of Computational Analysis and Applications, ISSN 1521-1398, 08/2019, Volume 27, Issue 2, pp. 294 - 304
Journal Article
Chaos, Solitons and Fractals: the interdisciplinary journal of Nonlinear Science, and Nonequilibrium and Complex Phenomena, ISSN 0960-0779, 05/2018, Volume 110, pp. 178 - 184
Models with uncertain values of their parameters are of a practical significance in different fields of science and technology. Uncertainty in the competitive... 
Impulses | Almost periodic solutions | Uncertain multi-species competitive systems
Journal Article
Neural Networks, ISSN 0893-6080, 05/2014, Volume 53, pp. 165 - 172
with time-varying delays and external inputs is concerned in this paper. First, by choosing suitable variable substitution, the original system can be... 
Global exponential stability | Inertial BAM neural network | Time-varying delays | Global synchronization | Matrix measure | SYSTEM | PERIODIC-SOLUTIONS | PATTERN-FORMATION | MODEL | BIFURCATION-ANALYSIS | NEUROSCIENCES | COMPUTER SCIENCE, ARTIFICIAL INTELLIGENCE | Algorithms | Time Factors | Feedback | Neural Networks (Computer) | Neural networks | Analysis
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 06/2018, Volume 264, Issue 12, pp. 7055 - 7068
We consider periodic perturbations of a central force field having a rotational symmetry, and prove the existence of nearly circular periodic orbits. We thus... 
Rotational symmetric systems | Periodic solutions | Kepler problem | MATHEMATICS
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 02/2017, Volume 40, Issue 3, pp. 535 - 545
The main objective of this paper was to study the global stability of the positive solutions and the periodic character of the difference equation... 
global stability | periodic solutions | stability | difference equations
Journal Article
AIP Conference Proceedings, ISSN 0094-243X, 06/2016, Volume 1738
Conference Proceeding
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.